Pacific Journal of Mathematics

On finite regular rings.

Robert E. Hartwig and Jiang Luh

Article information

Source
Pacific J. Math., Volume 69, Number 1 (1977), 73-95.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817096

Mathematical Reviews number (MathSciNet)
MR0437586

Zentralblatt MATH identifier
0342.16018

Subjects
Primary: 16A30

Citation

Hartwig, Robert E.; Luh, Jiang. On finite regular rings. Pacific J. Math. 69 (1977), no. 1, 73--95. https://projecteuclid.org/euclid.pjm/1102817096


Export citation

References

  • [1] A Ben Israel and T. N. E. Greville, Generalized Inverses Theory and Applications, Wiley, New York, 1974.
  • [2] M. P. Drazin, Pseudo-inverses in associated rings and semigroups, Amer. Math. Monthly, 65 (1958), 506-514.
  • [3] G. Ehrlich, Unit regular rings, Portugal Math., 27 (1969), 209-212. 4 fUnits and one-sided unitsin regular rings, Trans. Amer. Math. Soc, 216 (1976), 81-90.
  • [5] L. Fuchs, On the substitutionproperty for modules, Monatsh, Math., (1971), 198-204.
  • [6] K. R. Goodearl, Prime ideals in regular self-injectiverings, Canad. J. Math., 25 (1973), 829-839.
  • [7] K. R. Goodearl and D. Handelman, Simple self-injectiverings, Communications in Algebra, 3 (1975), 797-834.
  • [8] D. Handelman, Perspectivityand cancellation in regular rings, J. of Algebra, to appear.
  • [9] R. E. Hartwig, Generalized Inverses, EP Elements and Associates, to appear.
  • [10] R. E. Hartwig, Block generalized inverses, Arch. Ratl. Mech. Anal., 61 (1976), 197-251.
  • [11] R. E. Hartwig and J. Shoaf, Group inversesand Drazininverses of bidiagonal and triangularToeplitz matrices, submitted for publication.
  • [12] R. E. Hartwig and J. Luh, A note on the group structureof unit regularring elements, submitted for publication.
  • [13] M. Henriksen, On a class of regular rings that are elementary divisor rings, Archiv der Mathematik, 24 (1973), 133-141.
  • [14] I. Kaplansky, Rings of Operators, W. A. Benjamin Inc., New York, 1968.
  • [15] I. Vidav, Modules over regular rings, Mathematica Balkanica, 1 (1971), 287-292.